# SDR MALA110001

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 10,617 hours, 9,649 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PLASTIC STRIP ON FLOOR BY SEATS 1BC & 2BC IS LOOSE.  REPLACED EMERGENCY FLOOR TRACK LIGHT STRIP PN PL22-300LH00 AT SEATS 1DC & 2DC (RT CABIN).
